# SDR CHQA201100065

- Difficulty date: March 17, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N378SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145593
- Aircraft time: 24,082 hours, 18,893 cycles
- Engine: Allsn AE3007A
- Engine time: 20,890 hours, 18,982 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT DURING TAXI THE RIGHT BRAKES PULSATED WHEN APPLIED.  MAINTENANCE CYCLED THE RIGHT OUTBOARD BRAKE FUSE AND BLED ALL MAIN LANDING GEAR BRAKE ASSEMBLIES.  MAINTENANCE PERFORMED OPERATIONAL AND TAXI CHECKS WITH NO FURTHER DEFECTS NOTED.
